# SDR P5CA0801547

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 27,571 hours, 3,213 cycles
- Engine: Ge CF680C2*
- Engine time: 21,616 hours, 3,213 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OIL SERVICING OF THE NR 3 ENGINE DAMAGE OCCURRED TO THE RIGHT SIDE OF THE INLET COWLING AT THE 3 O'CLOCK POSITION.  ACCOMPLISHED INTERIM REPAIR PER EO NR 4471A012 PART 1 PER SRM 54-15-01.
